Home Ahead of print Instructions Contacts
About us Current issue Submit article Advertise  
Editorial board Archives Subscribe Login   
ORIGINAL ARTICLE
Year : 2015  |  Volume : 21  |  Issue : 4  |  Page : 243-247

Auditory alterations following chemoradiotherapy: A comparative study between cisplatin and paclitaxel


1 Department of ENT, SMGS Hospital, GMC, Jammu, Jammu and Kashmir, India
2 Department of ENT, KGMU, Lucknow, Uttar Pradesh, India
3 Department of ENT, Jain ENT Hospital, Jaipur, Rajasthan, India

Correspondence Address:
Rohan Gupta
Jain ENT Hospital, Jaipur, Rajasthan
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0971-7749.167411

Rights and Permissions

Aim: To study the auditory effects of chemoradiotherapy with cisplatin and paclitaxel. Materials and Methods: Eighty patients with head and neck cancer undergoing chemoradiotherapy with cisplatin or paclitaxel were enrolled for the present study and monitored for any auditory alterations. Results: Forty-eight patients underwent chemotherapy with cisplatinum while 32 patients with paclitaxel. Hearing loss was observed along with tinnitus, vertigo, and nausea and vomiting. Conclusion: Taxanes-based chemoradiotherapy cause less auditory alterations than cisplatin-based chemoradiotherapy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1710    
    Printed26    
    Emailed0    
    PDF Downloaded377    
    Comments [Add]    

Recommend this journal